# SDR AALA201705309050

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 49,557 hours, 14,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN AFT OF COCKPIT DOOR AND R1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSEMBLY AND EMERGENCY BATTERY IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
